Translator Disclaimer
March 2006 Converse dual cardinals
Jörg Brendle, Shuguo Zhang
J. Symbolic Logic 71(1): 22-34 (March 2006). DOI: 10.2178/jsl/1140641161

Abstract

We investigate the set (ω) of partitions of the natural numbers ordered by ≤* where A ≤* B if by gluing finitely many blocks of A we can get a partition coarser than B. In particular, we determine the values of a number of cardinals which are naturally associated with the structure ((ω),≥*), in terms of classical cardinal invariants of the continuum.

Citation

Download Citation

Jörg Brendle. Shuguo Zhang. "Converse dual cardinals." J. Symbolic Logic 71 (1) 22 - 34, March 2006. https://doi.org/10.2178/jsl/1140641161

Information

Published: March 2006
First available in Project Euclid: 22 February 2006

zbMATH: 1102.03048
MathSciNet: MR2210054
Digital Object Identifier: 10.2178/jsl/1140641161

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 1 • March 2006
Back to Top